Citation: Danger of bad E. "Beware of Capsuled Ecstasy: An Experience with DXM? (Sold as Ecstasy) (exp454)". Erowid.org. Jul 30, 2000. erowid.org/exp/454
I had taken E pills before and I had enjoyed every experience thus far. I'm not really into doing any other types of drugs. I have tried magic mushrooms before and did not like the tripping experience, but I loved the feeling ecstasy gave me.
I had a group of 3 friends that I usually took the pills with and we also had a usual person that we got them from. This time a person that one of us knew said that he knew someone who had really good E pills and they were only $20 as opposed to the normal $30 we payed. I was excited about these pills until I saw them.
They were not in the usual circular shape with a picture on one side of them. They were crushed in a capsule. The guy that we go them from said it was normal and the pills were just crused. I did not have a bad experience yet so we all took them.
The first one of us to feel it didn't act normally how people would act on E, we had a really trippy feeling, but was comfortable with it, my other 2 friends had a really dopey and slow feeling, but nothing like E. None of them had it worse than me though.
It first hit me and I felt a little nausea and disoriented, but fought off the throwing up feeling. All of a sudden one of my palms started to itch really badly and it turned red and stared to burn. I asked one of my friends to get me some ice to cool it down and he looked at me and told me I had a rash all over my face. I went to the bathroom to only notice that he was right and the rash was all over my body! At this point my palm that itched swelled incredibly and the other started to itch. I threw up and started to drink some water. I didn't feel very ill after that but the rash continued to bother me and my palms really stared to hurt.
I can't remember how long this lasted but I didn't want to be around anyone. I camped out in the bathroom and just wanted to be alone. This was nothing like E and I was really disappointed. Finally the rash went away and the swelling in my hands went down and I joined everyone else. At this point it felt a little trippy, kinda like I was really drunk.
Finally, hours later, this all went away. I do not know what was in those pills, and as far as I know I am not allegic to anything. I just wanted to warn people not to pull a stupid move like I did and trust someone that I really did not know and didn't even use the stuff.
As much as the pills sound like a good deal, don't let this happen to you.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.